# SDR SWAA091339

- Difficulty date: February 27, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 7,088 hours, 4,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LIGHT BROKEN AT END NEAR FRONT EXIT.  REMOVED AND REPLACED LIGHT ASSY PER MM.
